# SDR SWAA2022041261734

- Difficulty date: December 14, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS DELAMINATED AREAS ON THE EXTERNAL SURFACE IN THE CORE AREA / REPAIRED DELAMINATED AREAS ON THE EXTERNAL SURFACE IN THE CORE AREA OF PANEL 193B IAW SRM 51-70-05-2R-2 & 51-70-05-2R-11 PER 53-40-70-2R-1 7062U 12-21-19
